Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Restrictions of analytic functions. II


Authors: Marvin Rosenblum and James Rovnyak
Journal: Proc. Amer. Math. Soc. 51 (1975), 335-343
MSC: Primary 47B25; Secondary 30A78, 42A40
MathSciNet review: 0399925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An isometric expansion is derived which recaptures any $ {H^2}$ function from a restriction of its boundary function to a Borel set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 30A78, 42A40

Retrieve articles in all journals with MSC: 47B25, 30A78, 42A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0399925-0
PII: S 0002-9939(1975)0399925-0
Keywords: $ {H^2}$, Cayley inner function, boundary function, Mellin transform
Article copyright: © Copyright 1975 American Mathematical Society